# SDR ASAA0570027

- Difficulty date: June 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N629AS
- Make and model: Boeing 737790
- Aircraft serial: 30626
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260388
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND F/O INBOARD SEAT TRACK WORN BEYOND LIMITS.  REPLACED IAW MM 25-11-11.  (M)
